Alert archive / Vermont / Freeze Warnings in 2012

Freeze Warning 2, NWS Burlington, VT

April 28, 20124 counties in New York; 5 counties in Vermont

NWS Burlington, VT issued this freeze warning at Apr 28, 2012, 1:13 PM EDT for 4 counties in New York; 5 counties in Vermont. It took effect at Apr 29, 2012, 12:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2012, 1:13 PM EDT (17:13 UTC)
In effect from
Apr 29, 2012, 12:00 AM EDT
Expired
Apr 29, 2012, 7:23 AM EDT
In force
7 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 36 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WWUS71 KBTV 281713
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
113 PM EDT SAT APR 28 2012

NYZ026>028-035-087-VTZ001-002-005-009-011-290300-
/O.NEW.KBTV.FZ.W.0002.120429T0400Z-120429T1400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND
113 PM EDT SAT APR 28 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
SUNDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE
  CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN
  RUTLAND COUNTY OF VERMONT.

* HAZARDS...SUB-FREEZING TEMPERATURES.

* TEMPERATURES...LOWS IN THE LOWER TO MID 20S.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER
  MIDNIGHT.

* IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL
  LIKELY BE KILLED OR DAMAGED.

* OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR
  THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN
  THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT
  TENDER VEGETATION IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
3 follow-up statements
669 
WWUS71 KBTV 282316
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
716 PM EDT SAT APR 28 2012

NYZ026>028-035-087-VTZ001-002-005-009-011-291400-
/O.CON.KBTV.FZ.W.0002.120429T0400Z-120429T1400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND
716 PM EDT SAT APR 28 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE
WARNING...FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE 
  CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN 
  RUTLAND COUNTY OF VERMONT. 

* HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST
  FORMATION.

* TEMPERATURES...LOWS IN THE LOWER TO MID 20S.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER
  MIDNIGHT. AREAS OF FROST WILL FORM DURING THE PRE-DAWN HOURS.
  TEMPERATURES WILL THEN RISE BACK ABOVE FREEZING 1 TO 2 HOURS
  AFTER SUNRISE ON SUNDAY. 

* IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL
  LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. 

* OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR 
  THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES 
  IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT 
  TENDER VEGETATION IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

BANACOS
678 
WWUS71 KBTV 290830
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
430 AM EDT SUN APR 29 2012

NYZ026>028-035-087-VTZ001-002-005-009-011-291400-
/O.CON.KBTV.FZ.W.0002.000000T0000Z-120429T1400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND
430 AM EDT SUN APR 29 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE
WARNING...UNTIL 10 AM EDT THIS MORNING.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE 
  CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN 
  RUTLAND COUNTY OF VERMONT. 

* HAZARDS...SUB-FREEZING TEMPERATURES AND AREAS OF FROST.

* TEMPERATURES...LOWS AROUND 30.

* TIMING...SUB-FREEZING TEMPERATURES WILL CONTINUE THROUGH THE
  PRE-DAWN HOURS...RISING BACK ABOVE FREEZING 1 TO 2 HOURS AFTER
  SUNRISE.

* IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION 
  WILL LIKELY BE KILLED OR DAMAGED BY FREEZING TEMPERATURES. 

* OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR 
  THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES 
  IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT 
  TENDER VEGETATION IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

LAHIFF
318 
WWUS71 KBTV 291123
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
723 AM EDT SUN APR 29 2012

NYZ026>028-035-087-VTZ001-002-005-009-011-291230-
/O.CAN.KBTV.FZ.W.0002.000000T0000Z-120429T1400Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...
VERGENNES...RUTLAND
723 AM EDT SUN APR 29 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
FREEZE WARNING FOR THE SAINT LAWRENCE VALLEY OF NEW YORK...AND
THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN
RUTLAND COUNTY OF VERMONT.

TEMPERATURES ARE WARMING TO ABOVE FREEZING LEVELS ACROSS THE
WARNING AREA. THEREFORE...THE FREEZE WARNING HAS BEEN CANCELLED.

$$

LAHIFF

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this freeze warning went out at Apr 28, 10:04 AM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Apr 28, 10:04 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1004 AM EDT SAT APR 28 2012

.SYNOPSIS...
HIGH PRESSURE WILL BE BUILDING INTO THE NORTH COUNTRY TODAY...AND
WILL DOMINATE THE REGIONS WEATHER INTO EARLY NEXT WEEK. MORNING
CLOUDS WILL DISSIPATE BY MID-DAY...WITH CLEAR...DRY...AND
UNSEASONABLY COOL TEMPERATURES EXPECTED THROUGH THE WEEKEND.
SUNNY AND DRY CONDITIONS CONTINUE MONDAY...BEFORE WEAK LOW
PRESSURE MOVING INTO THE REGION BRINGS THE NEXT CHANCE FOR
PRECIPITATION MONDAY NIGHT AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 958 AM EDT SATURDAY...TEMPERATURES HAVE CLIMBED ABOVE
FREEZING ACROSS THE CHAMPLAIN AND SAINT LAWRENCE VALLEYS...THUS
FREEZE WARNINGS CANCELLED A BIT EARLY. LOOKS LIKE MORE WARNINGS WILL
BE REQUIRED FOR TONIGHT HOWEVER. THREAT OF FLURRIES DIMINISHING AS
DRIER AIR BUILDS IN. HAVE REMOVED MENTION OF FLURRIES FOR MOST
VALLEY LOCATIONS. STILL COULD BE A FEW SNOW SHOWERS/FLURRIES OVER
THE MOUNTAINS...MAINLY OF NORTHERN VERMONT...THROUGH MIDDAY.
ADJUSTED HOURLY TEMPS/WINDS TO REFLECT LATEST CONDITIONS AND NEAR
TERM TRENDS. NO CHANGES MADE TO MAX TEMPS HOWEVER...WHICH LOOK TO
BE ON TARGET.

PREVIOUS DISCUSSION...
EXITING LOW PRESSURE CURRENTLY OVER THE GULF OF SAINT LAWRENCE
CONTINUES TO FEED THE NORTH COUNTRY WITH LOW LEVEL MOISTURE FROM
THE NORTHWEST...RESULTING IN MOSTLY CLOUDY SKIES AND SCATTERED
FLURRIES ACROSS THE REGION. HIGH PRESSURE OVER CENTRAL ONTARIO
WILL EVENTUALLY BUILD INTO THE FORECAST AREA BY LATER TODAY WHICH
WILL CLEAR OUT SKIES BY THIS AFTERNOON. ALREADY SEEING SOME AREAS
CLEARING OUT ACROSS FAR NORTHWESTERN NEW YORK...AND THE EXTREME
SOUTHERN CHAMPLAIN VALLEY. A MOSTLY SUNNY AND DRY AFTERNOON IS
EXPECTED AREA-WIDE...THOUGH TEMPS WILL BE ON THE COOL SIDE WITH
HIGHS ONLY IN THE 40S. WINDS WILL CONTINUE TO BE GUSTY AS WELL
TODAY...THOUGH NOT AS STRONG AS YESTERDAY WITH MEAN SPEEDS OF
10-15 MPH AND GUSTS AROUND 20 MPH. THIS WILL MAKE IT FEEL LIKE THE
TEMP IS IN THE UPPER 30S AND LOWER 40S SO BUNDLE UP OUT THERE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
AS OF 415 AM EDT SATURDAY...HIGH PRESSURE WILL CONTINUE TO BE THE
DOMINATE WEATHER FEATURE ACROSS THE NORTH COUNTRY THROUGH MONDAY.
GENERALLY CLEAR SKIES ARE EXPECTED THROUGH THE PERIOD...WITH
BELOW NORMAL TEMPERATURES CONTINUING THROUGH SUNDAY NIGHT. WHILE
HIGH PRESSURE WILL BE MOVING IN AT THE SURFACE...AN UPPER TROUGH
REMAINS OVER THE REGION THROUGH SUNDAY...KEEPING WINDS A LITTLE
BRISK OUT OF THE NORTHWEST...AND TEMPS ON THE COOL SIDE.
INDEED...WE'RE LIKELY LOOKING AT 2 MORE NIGHTS OF LOW TEMPS
FALLING INTO THE TEENS AND 20S AREA-WIDE...WHICH WILL RESULT IN
MORE FREEZE WARNINGS FOR THE CHAMPLAIN AND SAINT LAWRENCE VALLEYS
WHERE THE GROWING SEASON HAS BEGUN. HIGH TEMPS SUNDAY WILL BE A
COUPLE DEGREES WARMER THAN TODAY WITH LITTLE OVERALL AIRMASS
CHANGE.

HIGH PRESSURE CRESTS OVER THE REGION BOTH AT THE SURFACE AND
ALOFT SUNDAY NIGHT AND BEGINS TO PUSH OFFSHORE ON MONDAY. THIS
WILL ALLOW FOR WARMER TEMPS TO RETURN THE AREA ON SOUTHERLY RETURN
FLOW. EXPECT HIGHS ON MONDAY TO BE MUCH WARMER THAN THE
WEEKEND...WITH VALLEYS PUSHING INTO THE UPPER 50S AND LOWER
60S...AND MID 50S ELSEWHERE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 425 AM EDT SATURDAY...HIGH PRESSURE OVER THE REGION MONDAY
SHIFTS EAST...FOLLOWED BY A SERIES OF FAST MOVING WEAK UPPER LEVEL
DISTURBANCES FOR PERIODIC CHANCES FOR RAIN FROM TUESDAY ONWARD. 00Z
GFS AND ECMWF FOLLOWED PREVIOUS 12Z RUNS IN BRINGING RAIN IN ON
TUESDAY. MODELS HAVE A HARD TIME RESOLVING TIMING AND PLACEMENT OF
SHORTWAVE TROUGHS IN THIS FAST ZONAL FLOW...AND THE TIME SHIFT WAS
NOT ENTIRELY OUT OF CHARACTER.

CHANCE POPS INCREASE WEST TO EAST ON TUESDAY IN WARM AIR ADVECTION
PATTERN IN ADVANCE OF APPROACHING 500MB SHORTWAVE TROUGH. ECMWF AND GFS
IN GENERAL AGREEMENT IN BREAK IN QPF FIELD UNDER SHORTWAVE RIDGING
ON WEDNESDAY...THEN MORE RAIN CHANCES WEDNESDAY NIGHT/THURSDAY
WITH THE NEXT TROUGH. PROBABLY FOLLY TO ATTEMPT TO GET TOO MUCH
TIMING DETAIL, BUT USED 6 HRLY MOS GUIDANCE FOR POP FIELDS IN
ORDER TO RESOLVE THE BREAK. 12 HRLY POPS WOULD HAVE HAD CHC POPS
CONTINUALLY FROM TUESDAY ONWARD AND I WANTED TO INDICATE A BREAK
IN THERE SOMEWHERE.

TEMPS...A WARMING TREND THROUGH THE EXTENDED PERIOD AS 1000-500MB
THICKNESS RISES...AND 850 MT TEMPS FORECAST TO RISE FROM NEAR
FREEZING MONDAY NIGHT TO LOW TEENS THROUGH MIDWEEK. MAX TEMPS IN
THE 70S ON THURSDAY ARE REALISTIC...BEFORE A COOL DOWN BEHIND A
WEAK COLD FRONT DROPS THEM BACK INTO THE 50S TO LOW 60S FOR
FRIDAY.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THROUGH 12Z SUNDAY...MVFR TO VFR CIGS TO ERODE AWAY FROM NW
THROUGH 15Z. VIS SATELLITE SHOWING SMALL AREA CLOUDS OVER
KMSS..WITH SOLID OVC OVER REST OF THE TAF SITES. EXTRAPOLATION OF
CLEARING PUTS VFR NO CIG KSLK 13Z...15Z KPBG/KBTV...16Z
KMPV/KRUT. WSR-88D VAD WINDS INDICATE GUSTY WINDS RIGHT OFF THE
SURFACE...AND WITH SOME MIXING TODAY EXPECT RETURN OF SUSTAINED
10-15KT AND GUSTS TO 20-25 KT. AFTER CLEARING OCCURS WILL BE VFR
CLEAR FOR DURATION OF TAF PERIOD. CONSIDERED ADDING FOG FOR
KSLK/KMPV WITH CLEAR SKIES AND PROBABILITY OF ATMOSPHERE
DECOUPLING TOWARD MORNING...AND NEAR SURFACE MOISTURE DESPITE LOW
DEWPOINTS. HOWEVER FOR 20-24 HR OUT IN TAF PERIOD FELT PROBABILITY
FOR FOG TOO LOW AND LEFT OUT...BUT LATER SHIFTS MAY NEED TO RE-EVALUATE.

OUTLOOK 00Z SUNDAY THROUGH WEDNESDAY...
12Z SUN-12Z TUE...VFR AND HIGH PRESSURE.
12Z TUE-00Z THU...PERIODS MVFR WITH CHANCE OF SHOWERS.

NOTE...KMSS ASOS COMMUNICATIONS HAS BEEN REPORTED TO FAA AND
PROBLEM IS UNDER INVESTIGATION. RETURN TO SERVICE TIME UNKNOWN.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...LAHIFF
NEAR TERM...RJS/LAHIFF
SHORT TERM...LAHIFF
LONG TERM...HANSON
AVIATION...HANSON
Hazardous weather outlook, Apr 28, 9:42 AM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
942 AM EDT SAT APR 28 2012

NYZ026>028-035-087-VTZ001-002-005-009-011-291345-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
942 AM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SUB-FREEZING TEMPERATURES ARE LIKELY TONIGHT...WITH FREEZE
WARNINGS LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SUB-FREEZING TEMPERATURES ARE LIKELY AGAIN SUNDAY NIGHT...WITH
ADDITIONAL FREEZE WARNINGS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ029>031-034-VTZ003-004-006>008-010-012-016>019-291345-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
942 AM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Vermont, 2012Freeze Warnings in New York, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.